标题:Exceptional sets for sums of five and six almost equal prime cubes
作者:Wang, M.
作者机构:[Wang, M.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Wang, M
通讯作者地址:[Wang, M]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:ACTA MATHEMATICA HUNGARICA
出版年:2018
卷:156
期:2
页码:424-434
DOI:10.1007/s10474-018-0887-7
关键词:Waring-Goldbach problem; a Hardy-Littlewood method; exceptional set;; almost equal primes
摘要:We investigate the exceptional sets of natural number n which can be represented as sums of five and six cubes of almost equal primes, i. e. n = p 3 1 + center dot center dot center dot + p 3s (s= 5,6). It is established that almost all natural numbers n subject to certain congruence conditions have the above representation with | pj -(n/s) 1 3 | n s/3+ (1 j s), where 5 = 8/9+ and 6 = 5/6+ epsilon.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85055726234&doi=10.1007%2fs10474-018-0887-7&partnerID=40&md5=582f26fba71696ab3d2e9c1a0efcf326
TOP